diabetestalk.net

Diabetes Technology

Share on facebook

Diabetes Technology And The Human Factor

We are experimenting with display styles that make it easier to read articles in PMC. The ePub format uses eBook readers, which have several "ease of reading" features already built in. The ePub format is best viewed in the iBooks reader. You may notice problems with the display of certain parts of an article in other eReaders. Generating an ePub file may take a long time, please be patient. Alon Liberman, Bruce Buckingham, and Moshe Phillip The impressive progress achieved in recent years in diabetes technologies has made diabetes technological devices such as continuous subcutaneous insulin infusion (CSII) and continuous glucose monitoring (CGM) a significant part of diabetes treatment. Many studies conducted in recent years emphasized the advantages of using these technologies. The concept of the human factor in diabetes technologies as discussed in this chapter has several different aspects. First, it can refer to the way patients are satisfied with the use of the device and whether it is perceived convenient or inconvenient. For example, is the device perceived as user friendly (easy to learn and to operate, comfortable, does not cause many hassles). Second, there is the issu Continue reading >>

Share on facebook

Popular Questions

  1. Jadebayu

    I am Sure Metformin Causes Hair Loss

    I was placed on Metformin 4 months ago and since then I have lost a lot of hair,
    especially from the top area of my head. I am practically bald! Since Metformin I haven't had a normal bowel movement in weeks. My stool are usually very loose and watery and sometime awful stomach cramps accompany them. I was taking Metformin 500 mg twice a day but now today thankfully, my doctor has taken me down to only 500 mg per day. I heard that when you quit taking or lower the dosage of Metformin from 1000mg a day, that that you bowels return to normal and your hair grows back so wish me luck folks!

  2. Normz111

    I have been taking metformin for 2 weeks now and I notice that my hair is falling off. My doctor wants me to take it for a month. I'm taking 500mg/tab twice a day. Just worried that I will be bald by the end of the month.

  3. haoleboy

    8 years, 500 mg 2x daily … still a full head of hair … well … for 61 pretty full
    ;)

  4. -> Continue reading
read more close

Related Articles

Popular Articles

More in diabetes